Jump to content



Photo

Upper Right Quadrant Abdominal Pain


  • Please log in to reply
2 replies to this topic

#1 Northshoreknight

Northshoreknight

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 25 January 2019 - 05:50 AM

Dosage weaned down over several months finally to the 20mg then went every other day for two weeks. 8 Days out on 0 dose. Upper right pain especially at night has entered the ring.. along with itching also away night. Pain can be severe.. any ideas how long this may take to subside or can I do anything to alleviate it?
Attending doc did give me a good step down program to wean off which had helped minimize classic common withdrawals and zaps. This pain, itching, is worrisome..

#2 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,511 posts
  • LocationKent, UK

Posted 25 January 2019 - 09:23 AM

Hi Northshoreknight and welcome...

 

Sounds like you did well to get to the 20mg, but from there the brakes should have been put down harder. The last 10mg is where we all need to go slow - very slow. And taking it every other day, whilst very common among doctors directions, is a big mistake. If I had a dollar for every time I have written this!! Cymbalta has a half life of around 12 hours, which means after 24 hours you have around 25% left your system, half way through day 2 it is down to 12.5% (or less). I would guess you felt pretty lame during this time, as every second day would have been like a mini withdrawal as the blood levels are not balanced. Doctors assume this with Cymbalta as this can be done with Prozac, Lexapro, Zoloft etc - but only as the half life of each is over 24 hours.

 

Regarding your question. The pain you are mentioning is quite likely an after effect of coming off. One of our members, AxleJames, had exactly the same thing for a few days, and despite getting himself checked out, he was fine and the pain passed. Another member, Ozgun, another similar thing - same area, so I would say it is likely early withdrawal onset. The exact reasons I cannot remember, but our resident medicinal expert, FishingHat, will be able to shed more light on it later.

 

The zaps and itching, yes are also symptoms. You can try some of the rememdies that others have tried to ease these such as Apple Cider Vinegar, Omega 3 - have a look at the following for more info;

 

https://www.cymbalta...al-information/

 

Hope this gets you started - but please feel free to ask any further questions - we are here to help!


#3 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,629 posts
  • LocationMissouri

Posted 25 January 2019 - 09:51 AM

Welcome NSK

In addition, many have used diaper cream for the itching but like IUN said there are a lot more suggestions in the link he provided.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users